Alert archive / New York / Freezing Rain Advisories in 2006

Freezing Rain Advisory 9, NWS Buffalo, NY

December 22, 20065 counties in New York

NWS Buffalo, NY issued this freezing rain advisory at Dec 22, 2006, 5:57 AM EST for 5 counties in New York. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2006, 5:57 AM EST (10:57 UTC)
Expired
Dec 22, 2006, 10:00 AM EST
In force
4 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Jefferson County, NY, Lewis County, NY, Oswego County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 56 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2006-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2006-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2134 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 221057
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
557 AM EST FRI DEC 22 2006

...FREEZING RAIN EXPECTED ACROSS THE EASTERN LAKES AND NORTH
COUNTRY THIS MORNING...

.FREEZING RAIN WILL DEVELOP ACROSS PARTS OF THE FINGER LAKES AND
NORTH COUNTRY THIS MORNING AS RAIN COMES INTO CONTACT WITH
SURFACES THAT ARE BELOW FREEZING. AS TEMPERATURES SLOWLY MODERATE
LATER THIS MORNING...THE FREEZING RAIN WILL END. THE FREEZING RAIN
IS EXPECTED TO LAST THE LONGEST ACROSS THE HIGHER ELEVATIONS OF
JEFFERSON AND LEWIS COUNTIES. 

NYZ004-005-221300-
/O.NEW.KBUF.ZR.Y.0009.061222T1057Z-061222T1300Z/
WAYNE-NORTHERN CAYUGA-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN
557 AM EST FRI DEC 22 2006

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

RAIN WILL MIX WITH FREEZING RAIN EARLY THIS MORNING. THE FREEZING
RAIN IS EXPECTED TO END AS TEMPERATURES MODERATE ABOVE FREEZING
AROUND 8 AM. 

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$

NYZ006>008-221500-
/O.NEW.KBUF.ZR.Y.0009.061222T1100Z-061222T1500Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
557 AM EST FRI DEC 22 2006

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

FREEZING RAIN WILL DEVELOP ACROSS THE AREA BEFORE DAYBREAK AND
LAST UNTIL TEMPERATURES MODERATE ABOVE FREEZING AROUND 10 AM. THE
FREEZING RAIN WILL LAST THE LONGEST ACROSS THE HIGHER ELEVATIONS.

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$
2 follow-up statements
000 
WWUS41 KBUF 221250
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
750 AM EST FRI DEC 22 2006

...FREEZING RAIN EXPECTED ACROSS THE EASTERN LAKES AND NORTH
COUNTRY THIS MORNING...

.FREEZING RAIN WILL DEVELOP ACROSS PARTS OF THE FINGER LAKES AND
NORTH COUNTRY THIS MORNING AS RAIN COMES INTO CONTACT WITH
SURFACES THAT ARE BELOW FREEZING. AS TEMPERATURES SLOWLY MODERATE
LATER THIS MORNING...THE FREEZING RAIN WILL END. THE FREEZING
RAIN IS EXPECTED TO LAST THE LONGEST ACROSS THE HIGHER ELEVATIONS
OF JEFFERSON AND LEWIS COUNTIES.

NYZ004-005-221400-
/O.CAN.KBUF.ZR.Y.0009.000000T0000Z-061222T1300Z/
WAYNE-NORTHERN CAYUGA-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN
750 AM EST FRI DEC 22 2006

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

TEMPERATURES ACROSS THE AREA HAVE WARMED ABOVE FREEZING...CAUSING
THE FREEZING RAIN TO END. THEREFORE...THE FREEZING RAIN ADVISORY
HAS BEEN CANCELLED.


$$

NYZ006>008-221500-
/O.CON.KBUF.ZR.Y.0009.000000T0000Z-061222T1500Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
750 AM EST FRI DEC 22 2006

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

RAIN WILL SPREAD EAST ACROSS THE AREA THIS MORNING AND FREEZE AS
IT COMES INTO CONTACT WITH SURFACES THAT ARE BELOW FREEZING. THE
THREAT FOR FREEZING RAIN WILL DIMINISH AS TEMPERATURES MODERATE
ABOVE FREEZING AROUND 10 AM. THE FREEZING RAIN WILL LAST THE
LONGEST ACROSS THE HIGHER ELEVATIONS.

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE.

$$
000 
WWUS41 KBUF 221505
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1005 AM EST FRI DEC 22 2006

NYZ006>008-221615-
/O.EXP.KBUF.ZR.Y.0009.000000T0000Z-061222T1500Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1005 AM EST FRI DEC 22 2006

...FREEZING RAIN ADVISORY HAS EXPIRED...

THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES ACROSS THE REGION ARE SLOWLY RISING. TEMPERATURES
SHOULD BE ABOVE FREEZING ACROSS THE ENTIRE REGION BEFORE NOON.

RAIN WAS FALLING OVER OSWEGO COUNTY AND WILL MOVE VERY SLOWLY
NORTHWARD AND WILL SPREAD ACROSS THE ENTIRE AREA THROUGH NOON.
THERE MAY BE SOME ISOLATED SPOTS WHERE FREEZING RAIN MAY STILL
OCCUR LATE THIS MORNING...BUT THIS WILL BE MAINLY OVER THE COOLER
HIGHER ELEVATIONS WHERE SURFACE TEMPERATURES MAY LINGER AT
FREEZING JUST A LITTLE LONGER.

$$

TMA

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Dec 22, 5:45 AM EST, 12 minutes earlier.

Area forecast discussion, Dec 22, 5:45 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
545 AM EST FRI DEC 22 2006

.UPDATE...

THE RAIN IS MOVING IN FASTER THAN PREVIOUSLY THOUGHT. AS A
RESULT...FREEZING RAIN WILL BE A PROBLEM FOR AWHILE THIS MORNING
FOR THE EASTERN FINGER LAKES AND NORTH COUNTRY. THEREFORE...A
FREEZING RAIN ADVISORY WILL BE ISSUED FOR WAYNE...NRN
CAYUGA...OSWEGO...JEFFERSON AND LEWIS COUNTIES.

&&

.SHORT TERM /REST OF TODAY/...

&&

.PREV DISCUSSION...
/ISSUED 233 AM EST FRI DEC 22 2006/

SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...

LIGHT RAIN IS STARTING TO MOVE INTO FAR WESTERN NEW YORK EARLY
THIS MORNING...BUT A LOT OF THE PCPN IS EVAPORATING AS IT FALLS
THROUGH THE VERY DRY AIR IN THE LOWER AND MID LEVELS OF THE
ATMOSPHERE. THE WRF MODEL SOUNDINGS SUGGEST THAT THE AIR WILL
MOISTEN UP FAIRLY QUICKLY BETWEEN 06Z AND 12Z. THEREFORE...MOST OF
WESTERN NEW YORK AND PARTS OF THE GENESEE VALLEY WILL SEE SOME
LIGHT RAIN BEFORE DAYBREAK. WE ARE KEEPING A CLOSE EYE ON THE
TEMPERATURES ACROSS LIVINGSTON AND ONTARIO COUNTIES WHERE SOME
FREEZING RAIN IS POSSIBLE IF THE PCPN SNEAKS IN BEFORE
TEMPERATURES WARM ABOVE FREEZING.

OTHERWISE...NO BIG CHANGES ARE PLANNED WITH THIS FORECAST PACKAGE.
RAIN WILL CONTINUE TO SPREAD EAST ACROSS THE AREA THROUGHOUT THE
DAY AS MOISTURE SURGES AHEAD OF THE MIDWEST LOW. STILL LOOKS LIKE
THE STEADIEST RAIN WILL FALL TONIGHT AS THE OCCLUDED FRONT PUSHES
THROUGH WESTERN NEW YORK BETWEEN 06Z AND 12Z. THE RAIN WILL THEN
TAPER OFF FROM WEST TO EAST SATURDAY AS THE DRY SLOT WORKS IN
BEHIND THE DEPARTING FRONT. WILL LEAVE IN A CHANCE OF RAIN SHOWERS
THROUGH SATURDAY EVENING AS THE WEAKENING UPPER LEVEL TROUGH
TRACKS ACROSS NORTHERN NEW YORK STATE.

HIGH PRESSURE BUILDING IN FROM THE MIDWEST WILL BRING IN DRIER AIR
SUNDAY AND SUNDAY NIGHT.

EXPECT A GRADUAL MODERATION IN TEMPERATURES OVER THE NEXT 12 TO 24
HOURS AS THE LOW MOVES SLOWLY TO THE NORTHEAST. THE WARMEST
TEMPERATURES WILL ACTUALLY OCCUR LATE TONIGHT INTO SATURDAY
MORNING...RIGHT AHEAD OF THE OCCLUDED FRONT. PARTS OF THE GENESEE
VALLEY AND WESTERN FINGER LAKES WILL LIKELY SEE TEMPERATURES
RISING INTO THE LOWER 50S BEFORE THE FRONT PUSHES THROUGH BY EARLY
SATURDAY AFTERNOON.

LONG TERM /MONDAY THROUGH THURSDAY/...

SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING ACROSS THE REGION ON
SUNDAY NIGHT THROUGH MUCH OF CHRISTMAS DAY WILL HOLD DOWN ANY CHANCE
OF PRECIPITATION. CLOUDS WILL THICKEN DURING CHRISTMAS DAY AS A
SERIES OF UPPER LOWS AND SURFACE LOW PRESSURE CENTERS LIFT
NORTHEASTWARD FROM THE SOUTHERN PLAINS TO THE MID ATLANTIC COAST.
THE MAIN UPPER TROUGH WILL KICK OUT A CLOSED LOW WHICH IS ABSORBED
INTO THE NORTHERN JET STREAM OVER THE EASTERN LAKES ON CHRISTMAS
DAY. THIS WILL THE FIRST CHANCE OF SNOW TO THE REGION EARLY
CHRISTMAS NIGHT...BUT THERE WILL BE A BETTER CHANCE OF WIDESPREAD
SNOW ON TUESDAY AND TUESDAY NIGHT.

THE MAIN UPPER TROUGH WILL SHIFT EASTWARD FROM THE MIDWEST TO THE
GREAT LAKES AND NORTHEASTERN STATES WITH AN ASSOCIATED SURFACE LOW
FORMING OVER THE CAROLINAS AND HUGGING THE UPPER ATLANTIC TO NEW
ENGLAND COAST. THIS WILL WRAP ENOUGH MOISTURE INTO THE COLDER AIR TO
PRODUCE A SIGNIFICANT SNOW OVER EASTERN PA TO CENTRAL NY...AND
POSSIBLE FARTHER WEST TO WESTERN NY. GFS HAS THE TIMING OF THE
PRECIPITATION DURING TUESDAY AFTERNOON AND EVENING WITH TUESDAY/S
FORECAST HIGH TEMPERATURES TO BE IN THE LOWER TO MIDDLE
30S...SUFFICIENTLY COLD FOR THE PRECIP TO BE IN THE FORM OF SNOW.
STRENGTH AND EXACT TRACK OF THE SURFACE LOW...AND ITS RELATION TO
THE PLACEMENT OF THE UPPER TROUGH WILL DEFINE THE PLACEMENT OF THE
HEAVIEST SNOW...WHICH ARE STILL RATHER UNCERTAIN AT THIS TIME.
FURTHER MODEL RUNS WILL MORE CLOSELY FIX THE LOCATION AND TIMING OF
THIS UPCOMING SNOW EVENT.

THE THE NORTHERN BRANCH OF THE JET STREAM SHIFTS JUST FAR ENOUGH TO
THE SOUTH TO PROVIDE A SLIGHTLY COLDER REGIME DURING THE MIDDLE OF
NEXT WEEK. 850MB TEMPS HOVER AROUND -6C TO -8C WHICH MAY NOT BE COLD
ENOUGH TO SUPPORT APPRECIABLE LAKE EFFECT...BUT IS COLD ENOUGH TO
PRODUCE SMALL AMOUNTS OF SNOW WITH EACH SUCCESSIVE RIPPLE MOVING
ACROSS THE REGION. WILL KEEP CHANCE POPS FOR SNOW FOR WEDNESDAY AND
THURSDAY.

AVIATION /07Z-06Z/...

STEADIER RAIN AHEAD OF A LOW MOVING NORTHEAST FROM ILLINOIS WILL
MOVE IN FROM THE WEST THIS MORNING AND WILL LOWER CEILINGS TO MVFR
WITH OCCASIONAL MVFR VISIBILITY.  CEILINGS WILL LIFT TO VFR FOR
AWHILE IN THE AFTERNOON...THEN LOWER AGAIN THIS EVENING WHEN A
STEADY RAIN IS EXPECTED TO RETURN.

MARINE...

AS LOW PRESSURE DEEPENS OVER ILLINOIS..EASTERLY WINDS WILL INCREASE
ACROSS LAKE ONTARIO. THE HIGHER WINDS AND WAVES WILL BE CONFINED TO
THE OPEN WATERS OF THE WESTERN HALF OF THE LAKE...AND MOSTLY IN
CANADIAN TERRITORY. MORE SOUTHEAST AND SOUTHERLY WIND ON FRIDAY
NIGHT AND SATURDAY WILL HOLD THE HIGHER WINDS AND WAVES TO THE NORTH
SHORES OF LAKES ERIE AND ONTARIO...ALTHOUGH WIND AND WAVES MAY REACH
SMALL CRAFT CRITERIA FROM HENDERSON BAY TO CAPE VINCENT. WINDS VEER
TO SOUTHWEST DURING SUNDAY AND CHRISTMAS DAY...DURING WHICH SMALL
CRAFT ADVISORY WIND AND WAVES WILL BE LIKELY FOR BOTH EASTERN GREAT
LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZING RAIN ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     NYZ006>008.
     FREEZING RAIN ADVISORY UNTIL 8 AM EST THIS MORNING FOR NYZ004-
     005.
MARINE...NONE.

&&

SHORT TERM...TJP
Hazardous weather outlook, Dec 22, 3:48 AM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
348 AM EST FRI DEC 22 2006

NYZ001>008-010>014-019>021-085-230900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
348 AM EST FRI DEC 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW PRESSURE FORECAST TO MOVE UP THE EAST COAST CHRISTMAS NIGHT
AND TUESDAY MAY BRING A GENERAL SNOW FALL TO WESTERN AND CENTRAL
NEW YORK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-061-230900-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
348 AM EST FRI DEC 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-SLZ022-024-230900-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
348 AM EST FRI DEC 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO
AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ062>065-230900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
348 AM EST FRI DEC 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

Nearby

Freezing Rain Advisories in New York, 2006Every freezing rain advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.